# SDR DALA2021031401421

- Difficulty date: March 10, 2021
- Submitted: March 14, 2021
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 18,116 hours, 7,089 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Vest
- Condition: Missing
- Location: Seat 30e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7443854) DURING INSPECTION FOUND PASSENGER SEAT 30E INOP DUE TO MISSING LIFEVEST. INSTALLED LIFE VEST, CONTAINER COVER AND SECURITY SEAL REF B737 AMM 25-22 AND 25-64.
